# SDR EIA2007042

- Difficulty date: February 22, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER CHORD FORWARD FACE CORRODED AT OLES 1520, 1440 AND 1374 AND LOWER CHORD TO SKIN INTERFACE AT OLES 1405.  REMOVED CORROSION, NDT AREAS, FABBED AND INSTALLED REPAIR PER B747 SRM 57-30-01 PAGES 21-22.
